# SDR SWAA2020042042575

- Difficulty date: April 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 50,503 hours, 25,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT AFT ENTRY DOOR IS IN-OP / RELAMPED EMERGENCY EXIT SIDE LIGHT AT AFT ENTRY DOOR IAW AMM 33-59-04.
